# SDR 98FDEA00749

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: UK
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

98-302 - RIGHT OUTBD WHEEL AND ASSEMBLY MISSING.  REMOVED AND REPLACED RIGHT MAIN LAND GEAR ASSY PER MM 32-11-0 PG 401-601 AND FEDEX A/C MAINTENANCE WORK CD 32T/502.  OK FOR SERVICE.
